# SDR SWIA201127036

- Difficulty date: August 2, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N937SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7735
- Aircraft time: 22,705 hours, 19,495 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIDDLE SECTION OF FLOOR EMERGENCY LIGHTS NOT WORKING.  (FLT 6394)  REPLACED FLOOR LEVEL EMERGENCY LIGHT STRIP CONNECTOR.
